# SDR SWAA2020091712296

- Difficulty date: August 26, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 114A5810160
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231ZF UPPER SURFACE HAS DAMAGE 25.5' FROM AFT EDGE, 5' FROM INBOARD EDGE, MARKED.  DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 231ZF, FABRICATED NEW PANEL FROM BMS 4-23 TY2 LOT NR 14373G4-1.  INSTALLED INSERTS WITH BMS 5-107 LOT NR AK9GP5303K, IAW DWG 114A5810-160 & SRM 53-00-50-2R-0 PARA 1A NOTE, TABLE 204 & PARA 5S 57885U 08-27-2020.
